# SDR SWAA2019120239247

- Difficulty date: November 7, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z-ANGLE CORRODED ON UPPER AND LOWER SURFACE BETWEEN BS. 747+15 TO BS. 847, LBL 21. / R&R L/H Z ANGLE FROM IAW SRM.
